Alert archive / Wyoming / High Wind Warnings in 2023
High Wind Warning 35, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Sep 4, 2023, 3:54 AM MDT for 5 counties in Wyoming. It took effect at Sep 4, 2023, 9:00 AM MDT. It was in force for 18 hr. 33 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 4, 2023, 3:54 AM MDT (09:54 UTC)
- In effect from
- Sep 4, 2023, 9:00 AM MDT
- Expired
- Sep 5, 2023, 3:00 AM MDT
- In force
- 18 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 1:12 PM MDT | NON-TSTM WND GST 58 | 8 S Sibley Peak, WY | WYDOT SENSOR AT COLEMAN. SUSTAINED WINDS OF 42 MPH. |
| Sep 4, 1:56 PM MDT | NON-TSTM WND GST 60 | 8 S Sibley Peak, WY | WYDOT SENSOR AT COLEMAN. SUSTAINED WINDS OF 40 MPH. |
| Sep 4, 2:22 PM MDT | NON-TSTM WND GST 60 | 14 Wnw Laramie, WY | Mesonet station WY27 14.5 SW Bosler (WYDOT). |
| Sep 4, 2:34 PM MDT | NON-TSTM WND GST 59 | 2 Wnw Buford, WY | Mesonet station UR535 Sherws. |
| Sep 4, 2:42 PM MDT | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | Mesonet station WY36 2.4 NW Buford (WYDOT). |
| Sep 4, 2:42 PM MDT | NON-TSTM WND GST 66 | 8 S Sibley Peak, WY | Mesonet station WY1 8.4 S Sibley Peak (WYDOT). |
| Sep 4, 2:52 PM MDT | NON-TSTM WND GST 56 | 7 Ese Arlington, WY | Mesonet station WY24 6.9 E Arlington (WYDOT). |
| Sep 4, 2:52 PM MDT | NON-TSTM WND GST 58 | 4 W Laramie, WY | ASOS station KLAR Laramie Airport - Lar. |
| Sep 4, 3:02 PM MDT | NON-TSTM WND GST 73 | 8 S Sibley Peak, WY | Mesonet station WY1 8.4 S Sibley Peak (WYDOT). |
| Sep 4, 3:07 PM MDT | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | Mesonet station UP203 2.0 W Buford (UPR). |
| Sep 4, 3:22 PM MDT | NON-TSTM WND GST 59 | 1 Sse Bordeaux, WY | Mesonet station KBRX 1.4 S Bordeaux (WYDOT). |
| Sep 4, 3:26 PM MDT | NON-TSTM WND GST 59 | 8 S Chugwater, WY | Mesonet station WY40 7.5 S Chugwater (WYDOT). |
| Sep 4, 3:32 PM MDT | NON-TSTM WND GST 78 | 8 S Sibley Peak, WY | Mesonet station WY1 8.4 S Sibley Peak (WYDOT). |
| Sep 4, 3:34 PM MDT | NON-TSTM WND GST 58 | 11 Wsw Warren Af Base, WY | Mesonet station UP226 10.5 NW Natural Fort (UPR). |
| Sep 4, 3:34 PM MDT | NON-TSTM WND GST 58 | 11 Wsw Warren Af Base, WY | Mesonet station UP226 10.5 NW Natural Fort (UPR). |
| Sep 4, 3:34 PM MDT | NON-TSTM WND GST 60 | 2 Wnw Buford, WY | Mesonet station UR535 Sherws. |
| Sep 4, 3:36 PM MDT | NON-TSTM WND GST 60 | 2 Wnw Buford, WY | Mesonet station WY36 2.4 NW Buford (WYDOT). |
| Sep 4, 3:43 PM MDT | NON-TSTM WND GST 68 | 11 Wsw Warren Af Base, WY | Mesonet station UP226 10.5 NW Natural Fort (UPR). |
| Sep 4, 3:56 PM MDT | NON-TSTM WND GST 58 | 7 Wsw Warren Af Base, WY | Mesonet station WY39 6.7 W Warren Af Base (WYDOT). |
| Sep 4, 3:56 PM MDT | NON-TSTM WND GST 60 | 1 Ene Buford, WY | Mesonet station WY37 1.1 E Buford (WYDOT). |
| Sep 4, 3:56 PM MDT | NON-TSTM WND GST 60 | Vedauwoo, WY | Mesonet station KVDW Vedauwoo (WYDOT). |
| Sep 4, 3:56 PM MDT | NON-TSTM WND GST 62 | 1 Sse Bordeaux, WY | Mesonet station KBRX 1.4 S Bordeaux (WYDOT). |
| Sep 4, 4:06 PM MDT | NON-TSTM WND GST 64 | 8 S Sibley Peak, WY | Mesonet station WY1 8.4 S Sibley Peak (WYDOT). |
| Sep 4, 4:11 PM MDT | NON-TSTM WND GST 59 | 7 Wsw South Greeley Hig, WY | Mesonet station UP229 7.6 N Natural Fort (UPR). |
| Sep 4, 4:56 PM MDT | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | Mesonet station KBRX 1.4 S Bordeaux (WYDOT). |
| Sep 4, 5:00 PM MDT | HIGH SUST WINDS 40 | 14 Wsw Bill, WY | Average sustained winds for past hour ending at 5:00 PM MDT. |
| Sep 4, 5:12 PM MDT | NON-TSTM WND GST 58 | 11 Wsw Warren Af Base, WY | Mesonet station UP226 10.5 NW Natural Fort (UPR). |
| Sep 4, 5:56 PM MDT | NON-TSTM WND GST 58 | 1 Nw Cheyenne, WY | ASOS station KCYS Cheyenne Airport - Cys. |
| Sep 4, 11:06 PM MDT | NON-TSTM WND GST 60 | 2 Wnw Buford, WY | Mesonet station WY36 2.4 NW Buford (WYDOT). |
| Sep 4, 11:13 PM MDT | NON-TSTM WND GST 66 | 2 Wnw Buford, WY | Mesonet station UR535 Sherws. |
| Sep 4, 11:28 PM MDT | NON-TSTM WND GST 62 | 2 Wnw Buford, WY | Mesonet station UP203 2.0 W Buford (UPR). |
| Sep 4, 11:32 PM MDT | NON-TSTM WND GST 58 | 1 Ene Buford, WY | Mesonet station WY37 1.1 E Buford (WYDOT). |
| Sep 5, 12:12 AM MDT | NON-TSTM WND GST 60 | Vedauwoo, WY | Mesonet station KVDW Vedauwoo (WYDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 2069 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
327 WWUS75 KCYS 040954 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 354 AM MDT Mon Sep 4 2023 WYZ110-115-050000- /O.NEW.KCYS.HW.W.0035.230904T1500Z-230905T0900Z/ North Snowy Range Foothills-Laramie Valley- Including the cities of Arlington, Elk Mountain, Laramie, and Bosler 354 AM MDT Mon Sep 4 2023 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM MDT TUESDAY... * WHAT...West to southwest winds 30 to 40 MPH with gusts up to 65 MPH expected. Thunderstorms may produce locally stronger wind gusts. * WHERE...North Snowy Range Foothills and the Laramie Valley, including Arlington, Elk Mountain, and Laramie. This includes Interstate 80 between Rawlins and Laramie. * WHEN...9 AM MDT this morning until 3 AM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Thunderstorms may produce wind gusts up to 75 MPH across the warned area late this morning through the early afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ101-106-107-116-117-050000- /O.NEW.KCYS.HW.W.0035.230904T1800Z-230905T0900Z/ Converse County Lower Elevations- Central Laramie Range and Southwest Platte County- East Platte County-South Laramie Range- South Laramie Range Foothills- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 354 AM MDT Mon Sep 4 2023 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 3 AM MDT TUESDAY... * WHAT...West winds 35 to 50 MPH with gusts up to 65 MPH likely. Thunderstorms may produce locally stronger wind gusts. * WHERE...South Laramie Range and adjacent Foothills including Interstate 80 between Laramie and Cheyenne, Central Laramie Range and adjacent portions of eastern Platte and Converse Counties including Interstate 25 north of Chugwater. * WHEN...Noon MDT today until 3 AM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Thunderstorms may produce wind gusts up to 75 MPH across the warned area this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CLH
2 follow-up statements
759 WWUS75 KCYS 042352 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 552 PM MDT Mon Sep 4 2023 WYZ110-115-050900- /O.CON.KCYS.HW.W.0035.000000T0000Z-230905T0900Z/ North Snowy Range Foothills-Laramie Valley- Including the cities of Arlington, Elk Mountain, Laramie, and Bosler 552 PM MDT Mon Sep 4 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY... * WHAT...West to southwest winds 30 to 40 MPH with gusts up to 65 MPH expected. Thunderstorms may produce locally stronger wind gusts. * WHERE...North Snowy Range Foothills and the Laramie Valley, including Arlington, Elk Mountain, and Laramie. This includes Interstate 80 between Rawlins and Laramie. * WHEN...Until 3 AM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ101-106-107-116-117-050900- /O.CON.KCYS.HW.W.0035.000000T0000Z-230905T0900Z/ Converse County Lower Elevations- Central Laramie Range and Southwest Platte County- East Platte County-South Laramie Range- South Laramie Range Foothills- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 552 PM MDT Mon Sep 4 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY... * WHAT...West winds 35 to 50 mph with gusts up to 70 mph. * WHERE...South Laramie Range and adjacent Foothills including Interstate 80 between Laramie and Cheyenne, Central Laramie Range and adjacent portions of eastern Platte and Converse Counties including Interstate 25 north of Chugwater. * WHEN...Until 3 AM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ BW
999 WWUS75 KCYS 050908 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 308 AM MDT Tue Sep 5 2023 WYZ101-106-107-110-115>117-051015- /O.EXP.KCYS.HW.W.0035.000000T0000Z-230905T0900Z/ Converse County Lower Elevations- Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Bordeaux, Wheatland, Guernsey, Arlington, Elk Mountain, Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 308 AM MDT Tue Sep 5 2023 ...HIGH WIND WARNING HAS EXPIRED... The threat for widespread wind gusts in excess of 60 MPH has ended. However, occasional gusts of 35 to 45 MPH will remain possible through the early morning hours over the central and southern Laramie Range. $$ CLH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Sep 3, 9:38 PM MDT, 6 hours 16 minutes earlier.
Area forecast discussion, Sep 3, 9:38 PM MDT, 6 hours 16 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 938 PM MDT Sun Sep 3 2023 .UPDATE... Issued at 927 PM MDT Sun Sep 3 2023 The afternoon and evening showers and thunderstorms have moved to the east as of 3Z. While there was plenty of lightning, gusty winds to 50mph+ and rainfall, the convection was not severe. Overnight clouds should begin to dissipate as the last of the rain shower activity pushes to the east, further downstream into the Central Plains. Expect mild overnight temperatures in the 50s and 60s, with the exception being in the higher terrain where low temperatures will decrease to around 40 degrees. && .SHORT TERM...(This evening through Monday) Issued at 334 PM MDT Sun Sep 3 2023 Current Weather: Scattered clouds are currently present across much of southeast Wyoming, with mostly clear skies over western Nebraska. A few thunderstorms have developed across the high terrain of Carbon and Albany counties as of 20Z with one of the storms begin strong enough to promote the issuance of an SPS. Temperatures are decreasing across the cloudier part of the CWA at this time. Temperatures across the Panhandle are in the low- to mid-90s at this time, with KAIA as the hot spot at 96F. Gusty winds are ongoing across much of southeast Wyoming as temperatures begin to drop into the upper-70s and low-80s. Storms are expected to continue into the overnight hours. Discussion: The upper-level ridge continues to move off to the east this afternoon with the upper-level trough digging easterly across the western CONUS into the Intermountain West. Several 500mb vorticity maximums continue to eject out ahead of the trough, promoting storms development through the evening into the overnight hours. SBCAPE is between 500 and 1000 J/kg as of 20Z with higher SBCAPE values located across southern Albany County where storms are currently ongoing. Shear remains relatively low, only around 20 kts across southeast Wyoming. The upper-level trough continues to dig towards the region throughout the day Monday with strong 500mb cyclonic vorticity advection ongoing. A strong jet streak at 700mb develops just to the northwest of the CWA, placing much of southeast Wyoming in a favorable region for enhanced, low-level lift by Monday afternoon. Southwest flow dominates throughout the atmosphere and PW values increase to over an inch for much of southeast Wyoming and the Nebraska Panhandle. SBCAPE values expected to be similar to today, with 700-1000 J/kg likely across the entire CWA. Upslope flow along the high terrain of Carbon and Albany counties, coupled with synoptic lift from the 700mb jet streak promotes initial storm development off the high terrain. A cold front will push towards the region and be draped across Carbon County and points north by mid- afternoon. Southwest flow across the region will be parallel to this front, allowing for upscale growth of the storms that develop off the high terrain prior to the cold front pushing through. The terrain induced convection evolving into a more linear system supported by additional lift from the cold front is not the only forecast challenge for Monday. Ahead of the cold front, GFS Omega fields suggest a mountain wave-like event developing across southern Carbon and Albany counties, resulting in Arlington and much of Carbon County gusting by noon Monday. By early afternoon, GFS Omega fields suggest the mountain wave event continues, though weaker than previously, while strong downward Omega develops across the Laramie Range. These Omega fields suggest a bora event, where the cold front crashes into the Laramie Range and strong, downslope winds eject out ahead of the front as it tries to push through. This setup enables strong wind gusts at Bordeaux as the downslope winds rush through the gap and spread out across the lower terrain. By Monday evening, the event transitions to more of a bora-only event with strong wind gusts continuing behind the front. Arlington and Bordeaux will be the two hot spots for wind gusts approaching 50kts through the evening and overnight hours Monday. Strong gusts will be likely across much of southeast Wyoming behind the front. Due to uncertainty in whether the winds will be more convective-driven, bora-driven, or mountain wave-driven, decided not to issue a High Wind Watch at this time. Future model runs may provide more insight into which event will be the primary wind producer, so future shifts may need to issue a High Wind Watch for the wind prone regions across southeast Wyoming. Strong winds will likely continue into the day Tuesday behind the cold front as the upper-level trough digs across the CWA. Strong northerly surface winds develop behind the cold front and lead to winds over 15kts for most of the region, especially over western Nebraska. Northwesterly flow aloft develops as the trough moves off the the east and a ridge develops over the Intermountain West. Residual CVA on the backside of the trough coupled with a few 500mb vorticity maximums traversing across the region promote shower and thunderstorm development early Tuesday into the early afternoon hours. Precipitation chances diminish by Tuesday evening as the ridge moves over the region and drier conditions return. .LONG TERM...(Monday night through Sunday) Issued at 334 PM MDT Sun Sep 3 2023 Models continue to struggle late this week and next weekend with the overall long wave pattern across the area, so forecast confidence past day 5 (Thursday) is limited at this time. For Wednesday and Thursday, models are in good agreement with a general warming trend over southeast Wyoming and western Nebraska. A broad flattened ridge axis is forecast to translate northeast into the area by early Thursday with 700mb temperatures climbing above 10c. Expect high temperatures to rebound into the upper 70s to upper 80s, with the warmest temps over far eastern Wyoming and western Nebraska. A drier airmass over the area and strong midlevel subsidence should prevent diurnal convection and limit shower activity across the Front Range during this time. For late next week, models in poor agreement and are struggling with the position of the upper level high near the US/Mexico border in addition to the position and evolution of Pacific shortwave energy moving into the west coast. The 12z GFS continues to show pretty warm temperatures through next weekend with dry conditions as the upper level high is located over New Mexico and Texas; while the ECMWF and Canadian show this high considerably further south into northern Mexico with northwest flow developing over the forecast area and a daily chance for showers and thunderstorms by this weekend. ECMWF and ECMWF ensemble forecasts also show a gradual cooling trend by this time. For now, kept a mention of showers and thunderstorms each day, but kept POP below 30 percent until better models show better agreement. Lowered min and max temperatures slightly this weekend, but it should still remain near or slightly above normal for this time of the year. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 521 PM MDT Sun Sep 3 2023 Southwest flow aloft will continue with a potent weather disturbance and cold front moving across the area on Labor Day. Wyoming TAFS...Occasional thunderstorms are expected through 02Z, producing wind gusts to 35 knots, visibilities to 5 miles and ceilings from 5000 to 7000 feet AGL. Otherwise, expect scattered to broken clouds from 8000 to 15000 feet AGL. Sufficient gradients will produce wind gusts of 24 to 35 knots after 15Z Monday. Nebraska TAFS...Occasional thunderstorms will occur through 03Z, producing wind gusts to 35 knots, visibilities to 5 miles and ceilings near 5000 feet AGL. Otherwise, expect scattered to broken clouds from 8000 to 10000 feet AGL. && .FIRE WEATHER... Issued at 334 PM MDT Sun Sep 3 2023 Minimal fire weather concerns over the next few days with a good chance for wetting rains today through Tuesday. Strong winds are expected Monday afternoon and evening following a frontal passage, but RH values remain generally above 25 percent. Thunderstorms that develop over the next few days will pose the threat for additional gusty winds. Fire weather concerns may return by mid- week as temperatures increase and RH values decrease to the teens Wednesday through the end of the week. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...BW SHORT TERM...AM LONG TERM...TJT AVIATION...RUBIN FIRE WEATHER...AM
Hazardous weather outlook, Sep 3, 2:37 PM MDT, 13 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 237 PM MDT Sun Sep 3 2023 WYZ101-103>107-109>118-042045- Converse County Lower Elevations-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County- 237 PM MDT Sun Sep 3 2023 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Showers and thunderstorms likely this afternoon. Gusty winds will accompany any thunderstorms that develop. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Shower and thunderstorm chances continue through Tuesday. Some of the storms on Monday could be severe. Strong winds are possible Monday afternoon and evening with several locations gusting to around 50mph. Temperatures cool significantly for Tuesday due to a cold front moving through Monday afternoon and evening. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-042045- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County-Niobrara County- Goshen County-East Laramie County- 237 PM MDT Sun Sep 3 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers and thunderstorms possible this evening. Gusty winds will accompany any storms that develop. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Shower and thunderstorm chances continue through Tuesday. Some of the storms on Monday could be severe. A cold front passing through the area Monday evening drops temperatures significantly for Tuesday. Gusty winds expected behind the cold front. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 11:33 AM MDT | Special Weather Statement | CYS | Converse | 42 min |
| Sep 4, 12:15 PM MDT | Special Weather Statement | CYS | Niobrara | 45 min |
| Sep 4, 1:01 PM MDT | Special Weather Statement | CYS | Niobrara | 29 min |
| Sep 4, 1:04 PM MDT | Special Weather Statement | CYS | Goshen | 41 min |
| Sep 4, 2:11 PM MDT | Special Weather Statement | CYS | Goshen | 34 min |
| Sep 4, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Sep 4, 2:32 PM MDT | Special Weather Statement | CYS | Goshen | 43 min |
| Sep 4, 2:59 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
Nearby
High Wind Warnings in Wyoming, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.